The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 709-724.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698434

Digital Object Identifier
doi:10.1214/aoms/1177698434

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 39 (1968), no. 2, 709--724. doi:10.1214/aoms/1177698434. https://projecteuclid.org/euclid.aoms/1177698434


Export citation